# SDR AALA201810299014

- Difficulty date: October 18, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 54,722 hours, 25,826 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219020200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION TO FLOORBEAM BETWEEN FR 64 TO FR 66, LBL Y765 IN AFT GALLEY AREA. REPLACED FLOORBEAM PER SRM 51-72-11 AND DRAWING D53472780.
